# SDR AALA201910159053

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 45,797 hours, 32,746 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P0269C
- Condition: Leaking
- Location: Apu Oil
- Part time: 39,381 hours, 15,318 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OUT OF 14,000 FEET VERY STRONG ODOR " DIRTY SOCK SMELL "SMELL. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001, 26L00021002, 26L00021004, DURING 2100021001. FOUND APU SOURCE OF ODOR, DURING JOB CARD 26L00021002, FOUND APU OIL COOLING FAN AND TUBE TO BE LEAKING, REMOVED AND REPLACED OIL COOLING FAN AND TUBE IAW AMM 49-52-51. OPS AND LEAK CHECK GOOD, NO ODORS FOUND AT THIS TIME.
